• E-Steroid.com
  • E-Steroid.com
  • E-Steroid.com
  • E-Steroid.com
  • E-Steroid.com
  • E-Steroid.com
  • E-Steroid.com
  • E-Steroid.com

Steroids Cycles “Beginner, Intermediate and Advanced Steroids Cycles...”

anabolic steroids
e-steroid.com
anabolic steroids

Steroids Information Online “Steroids cannot be ignored in any sport, they are reality...”

 
 
 
UnderGround Steroids Secrets

Ultimate 10 Part Steroid Cycle Guide

Steroid Cycle Guide Ultimate 10 part

only available for
the next

First Name:
Email Address:

 

Acne can be caused due to use of steroids
Share on Tumblr
Follow Me on Pinterest

July 6, 2010  |  Posted in  Steroids Blog

Acne can be caused due to use of steroidsThe use of anabolic steroids in an inappropriate manner, more specifically of anabolic androgen steroid (AAS), can result in formation of acne due to stimulation of sebaceous glands.

Professional sportsmen make use of anabolic steroids to deliver quality performance with an aim to stay ahead of the rest and closer to name, fame, and recognition.

From Bio-medicine.org:

The inappropriate use of anabolic steroids, more specifically anabolic androgen steroid (AAS) can lead to acne due to the stimulation of sebaceous glands. Sebaceous glands present in the skin secrete a substance sebum into hair follicles and majority of the body surface.

Anabolic steroids are used to treat facial swelling linked to allergy and to treat unwanted weight loss in patients with HIV. Bodybuilders, however, often take as much as ten times the dosage prescribed for these legitimate treatments.

The report also said that doping is not rare in German fitness studios. In a survey taken at 113 facilities, 13.5 percent of the people who participated said they had taken AAS at least once.

It was suggested by the report that “inappropriate” usage of anabolic steroids can lead to side effects such as acne and potential steroid users should avoid coming in proximity with steroid side effects.

RSS Email Subscription


 

buy steroids